# SDR RAIA2010031600001

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 23,483 hours, 20,742 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 96040448
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW REPORTED THAT THE RMU NR 1 COMMUNICATION FREQUENCIES WOULD NOT HOLD; THAT IT KEPT REVERTING BACK TO THE OLD FREQUENCY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RMU AND PERFORMED AN OPERATIONAL CHECK OF THE COMMUNICATIONS SYSTEM.  OPS CHECKED GOOD.
